# SDR AALA202406243086

- Difficulty date: June 21, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 79,693 hours, 32,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3253
- Condition: No Test
- Location: Emergency Lights
- Part time: 63,379 hours, 29,676 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EPSU BATTERY CHECK FAIL AT FWD LH POS. REMOVED AND REPLACED EPSU UNIT FWD LH I.A.W. AMM. 33-51-38. TEST OK.
